Steroid shot in hip side effects

This is exactly what happened to me. I had perfectly healthy 18 year old cartilage in my 50s. I went to my orthopedic doctor for a patellar tracking problem in both knees that could be corrected with simple exercise. But in the meantime my doctor gave me many cortisone injections. 2 years later I was bone on bone. I was and am still absolutely horrified as I have no knee damage history. I became a cripple overnight. I pursued legal action against the drug company who makes the cortisone but it couldn’t be proven unfortunately. Regenexx has helped tremendously to get my life back! I am back to hiking 3 days a week. Thank you Regenexx. You are a God send!!

Because pain in the hip joint is usually a gradual development, its cause has been diagnosed in most cases by the time the patient is ready to consider hip replacement surgery. The doctor will have taken a careful medical In a hip replacement, the upper leg bone, or femur, is separated from the hip socket, and the damaged head is removed (A). A reamer is used to prepare the socket for the prosthesis (B). A file is used to create a tunnel in the femur for the prosthesis (C). The hip and socket prostheses are cemented in place (D), and finally connected (E). ( Illustration by Argosy. )

and employment history in order to determine the most likely cause of the pain and whether the patient's job may be a factor. The doctor will also ask about a family history of osteoarthritis as well as other disorders known to run in families. The patient will be asked about injuries, falls, or other accidents that may have affected the hip joint; and about his or her use of alcohol and prescription medications—particularly steroids, which can cause avascular necrosis.

I have had a series of both facet block injections and steroid epidurals with my most recent one in August, 2012. I have degenerative disc/spondylolisthesis at L4/5 diagnosed years ago. I am very fit and worked hard most of my life to eat healthy, exercise at an intense level, and keep my weight in normal range. Facet blocks and steroid epidurals will make you gain weight and even though I've continued to exercise and watch my diet throughout my treatments, I have still gained 10-15 lbs.
Some prescriptions like Lyrica will also make you gain wieght very quickly.

Eventually I saw someone that treated men with low T. I told him the history of when my issues occured after the epidural shots. He raised an eyebrow to it and said " we are starting to see more of that" . Some medications (epidural, statins, opiates, some blood pressure meds etc)depending on your age, dose and length of use can change your pituitary gland (I think the hypothalmus is related too.) Those glands produce and monitor your endocrince system and keeps things in balance. Sort of like a closed loop feedback system. If you are on a med too long, have a genetic issue or have an injury or illness to the pituitary then it stops or can't produce the appropriate chemicals like luteinizing hormone. some doctors deny this.

Steroid shot in hip side effects

steroid shot in hip side effects

Eventually I saw someone that treated men with low T. I told him the history of when my issues occured after the epidural shots. He raised an eyebrow to it and said " we are starting to see more of that" . Some medications (epidural, statins, opiates, some blood pressure meds etc)depending on your age, dose and length of use can change your pituitary gland (I think the hypothalmus is related too.) Those glands produce and monitor your endocrince system and keeps things in balance. Sort of like a closed loop feedback system. If you are on a med too long, have a genetic issue or have an injury or illness to the pituitary then it stops or can't produce the appropriate chemicals like luteinizing hormone. some doctors deny this.

Media:

steroid shot in hip side effectssteroid shot in hip side effectssteroid shot in hip side effectssteroid shot in hip side effectssteroid shot in hip side effects